# SDR AALA20030121

- Difficulty date: January 29, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DEN - FLT 1835 - EN ROUTE ORD-SFO, DURING CRUISE AT 35,000 FEET, RIGHT PACK INOPERATIVE LIGHT ILLUMINATED AND THE PACK QUIT OPERATING.  AS THE LEFT PACK WAS PLACARDED INOPERATIVE, CREW DECLARE AN EMERGENCY AND DESCENDED TO 10,000 FEET.  PASSING 12,000 FEET CREW SUCCESSFULLY RESET THE RIGHT PACK, BUT IT FAILED ONLY A FEW MINUTES LATER.  CABIN ALTITUDE NEVER WENT ABOVE 9,000 FEET.  ANOTHER RESET ON THE RIGHT PACK WAS ATTEMPTED AT 10,000 FEET.  THE PACK DID RESET, BUT FAILED AGAIN SEVERAL MINUTES LATER.  LANDED DEN WITHOUT FURTHER INCIDENT.  REPLACED COMPRESSOR OVERHEAT SWITCH, AND FLOW CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
